| Model Number |
MMT-523LNAL |
| Medical Device Problem Codes |
No Display/Image (1183); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had complete blank screen.Customer stated that the battery compartment and reservoir compartment was crack.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
The pump passed the operating currents, displacement and self tests.No charge/battery less than expected anomaly and no blank display anomaly noted during test.The pump was received with cracked battery tube threads, a cracked case on the reservoir tube window corner and a cracked reservoir tube window.The p-cap locked into the reservoir compartment properly.